TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Sandwich results of meromorphic multivalent functions defined by multiplier transform

* ,

* Corresponding author · click or hover a name for details

pp. 651–658Vol. 26Issue 4June 2023DOI: 10.47974/JIM-1484XML
Received:
01 Mar 2022
Accepted:
01 Apr 2022
Published Online:
15 Jul 2023
Article type:
Research Article
Language:
EN
Article no.:
JIM-1484
Pages:
651–658

Abstract

We investigate the characteristics of differential subordination for meromorphic multivalent functions and superordination linked to defined multiplier transforms for meromorphic multivalent functions. As a result, we get sandwich outcomes.

Keywords

Subject Classifications

30C45

References

[1] AL-Ameedee, Sarah A., Waggas Galib Atshan, and Faez Ali AL-Maamori. “On sandwich results of univalent functions defined by a linear operator.” Journal of Interdisciplinary Mathematics, 23.4 : 803-809 (2020).
[2] R. M. Ali, V.Ravich and , K. G. subramanian, Differential sandwich theorem for certain analytic functions, for East J.Math. Sci., 15, 87-94 (2004).
[3] W.G. Atshan and N. A. Jiben, Differential subordination and superordination for multivalent functions involving a generalized differential operator, Inter. J. Adv. Research in Science, Eng. and Tech., 4(10), 4767-4775 (2017).
[4] W. G. Atshan and R. A. Hiress, On differential sandwich theorems of meromorphic univalent functions, Journal of Al-Qadisiyah for Computer Science and Mathematics, 10(3), 8-15 (2018).
[5] W. G. Atshan and S. A. A. Jawad, On differential sandwich results for analytic functions, Journal of Al-Qadisiyah for Computer Science and Mathematics, 11(1), 96-101 (2019).
[6] T.A. Bulboac˘a, A class of superordination-preserving integral operator, Indag. Math. (N.S.), 13(3), 301–311 (2002). 
[7] Z.-G. Wang and M.-L. Li, Some properties of certain family of multiplier transforms, Filomat, 31, No. 1, 159-173 (2017).
[8] Miller, Sanford S., and Petru T. Mocanu. Differential subordinations: theory and applications. CRC Press (2000).
[9] Miller, Sanford S., and Petru T. Mocanu. “Subordinants of differential superordinations.” Complex variables 48.10, 815-826 (2003).
[10] Shubham Sharma & Ahmed J. Obaid. Mathematical modelling, analysis and design of fuzzy logic controller for the control of ventilation systems using MATLAB fuzzy logic toolbox, Journal of Interdisciplinary Mathematics, 23:4, 843-849 (2020), DOI: 10.1080/09720502.2020.1727611.

Views: 268Downloads: 92Citations: 2